PL EN


Preferences help
enabled [disable] Abstract
Number of results
2016 | 30 | 129-142
Article title

Edge Reduced Skolem Difference Mean Number of Some Graphs

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
A graph G =(V,E) with p vertices and q edges is said to have skolem difference mean labeling if it is possible to label the vertices x ϵ V with distinct elements f (x) from {1,2,3,…,p+q} in such a way that the edge e =uv is labeled with |f(u)-f(v)|/2 if |f(u)-f(v)| is even and (|f(u)-f(v)|+1)/2 if |f(u)-f(v)| is odd and the resulting labels of the edges are distinct and are from {1,2,3,…,q}. A graph that admits skolem difference mean labeling is called a skolem difference mean graph. In this paper, the author studied the edge reduced skolem difference mean number of some graphs.
Year
Volume
30
Pages
129-142
Physical description
Contributors
author
  • Post Graduate and Research Department of Mathematics, The M.D.T. Hindu College, Tirunelveli - 627 010, India
References
  • B. D. Acharya, Construction of certain infinite families of graceful graphs from a given graceful graph, Def. Sci. J. 32(3) (1982) 231-236.
  • B. D. Acharya, S. B. Rao and S. Arumugam, Embedding and NP-complete problems for graceful graphs, Proc. Labelings of discrete structures and applications, (Eds: B.D. Acharya, S. Arumugam, A. Rosa) Narosa Publishing House, 2008, 57-62.
  • Frank Harary, Graph Theory, Narosa Publishing House, New Delhi, 2001.
  • Joseph A. Gallian, A Dynamic Survey of Graph Labeling, The Electronic Journal of Combinatorics, 15(2008), #DS6.
  • K. Murugan and A. Subramanian, Labeling of Sub divided graphs, American Journal of Mathematics and Sciences, 1(1) (2012) 143-149.
  • K. Murugan and A. Subramanian, Skolem difference mean graphs, Mapana Journal of Sciences, 11(4) (2012) 109-120.
  • K. Murugan and A. Subramanian, Skolem difference mean labeling of H-graphs, International Journal of Mathematics and Soft Computing, 1(1) (2011)115-129.
  • K. Murugan, Some results on skolem difference mean graphs, International Journal of Mathematics and its Applications, 3(3D) (2015) 75-80.
  • D. Ramya, M. Selvi and R. Kalaiyarasi, On skolem difference mean labelling of graphs, International Journal of Mathematical Archive, 4(12) (2013) 73-79.
  • A. Rosa, On certain valuations of the vertices of a graph, Theory of Graphs (International symposium, Rome, July1966), Gorden and Breach, N.Y and Dunod Paris, 1967, 349-355.
  • Sampathkumar E. and Walikar H. G, On the splitting graph of a graph, The Karnataka University Journal Science, Vol. XXX & XXXI (combined) (1980-1981).
  • M.Selvi and D.Ramya, On skolem difference mean labelling of some trees, International Journal of Mathematics and Soft Computing, 4(2) 2014) 11-18.
  • M. Selvi, D. Ramya and P. Jeyanthi, Skolem difference mean graphs, Proyecciones Journal of Mathematics, 34(3) (2015) 243-254.
  • S. K. Vaidya and N. H. Shah, Some new odd harmonious graphs, International Journal of Mathematics and Soft Computing, 1(1) (2011) 9-11.
  • S. K. Vaidya and P. L. Vihol, Fibonacci and Super Fibonacci graceful labeling of some graphs, Studies in Mathematical Sciences, 2(2) (2011) 24-35.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-ea3c0fdf-5e5e-4fd9-92ad-134fd74fa062
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.